ASYMPTOTIC-BEHAVIOR AND SYMMETRY BREAKING

被引:0
|
作者
AHMED, MA [1 ]
机构
[1] UNIV OXFORD,DEPT THEORET PHYS,OXFORD,ENGLAND
来源
PHYSICAL REVIEW D | 1975年 / 12卷 / 06期
关键词
D O I
10.1103/PhysRevD.12.1847
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:1847 / 1849
页数:3
相关论文
共 50 条
  • [1] CROSSOVER AT A BICRITICAL POINT - ASYMPTOTIC-BEHAVIOR OF A FIELD-THEORY WITH QUADRATIC SYMMETRY BREAKING
    AMIT, DJ
    GOLDSCHMIDT, YY
    [J]. ANNALS OF PHYSICS, 1978, 114 (1-2) : 356 - 409
  • [2] ON THE ASYMPTOTIC-BEHAVIOR AND RADIAL SYMMETRY OF POSITIVE SOLUTIONS OF SEMILINEAR ELLIPTIC-EQUATIONS IN RN .1. ASYMPTOTIC-BEHAVIOR
    LI, Y
    NI, WM
    [J]. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 1992, 118 (03) : 195 - 222
  • [4] ASYMPTOTIC-BEHAVIOR OF DERIVATIVES
    BOAS, RP
    POLLARD, H
    WIDDER, DV
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1978, 85 (09): : 749 - 750
  • [5] THEORY OF ASYMPTOTIC-BEHAVIOR
    WARD, BFL
    [J]. NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, 1978, 46 (01): : 121 - 186
  • [6] ASYMPTOTIC-BEHAVIOR OF A SEQUENCE
    KNUTH, DE
    CASE, J
    ISMAIL, MEH
    PIESSENS, R
    POUNDER, JR
    TEMME, NM
    VANLINT, JH
    DALEY, DJ
    DREZNER, Z
    ESPELID, TO
    GRIPPENBERG, G
    JORDAN, WB
    REY, WJ
    SERMER, P
    KLAWE, M
    PULLEYBLANK, W
    VOLLMERHAUS, W
    [J]. SIAM REVIEW, 1980, 22 (01) : 101 - 102
  • [7] ASYMPTOTIC-BEHAVIOR OF WAVES
    STRICHARTZ, RS
    [J]. JOURNAL OF FUNCTIONAL ANALYSIS, 1981, 40 (03) : 341 - 357
  • [8] LINEARIZATION AND ASYMPTOTIC-BEHAVIOR
    HAIGH, T
    [J]. MATHEMATICAL SYSTEMS THEORY, 1975, 9 (01): : 18 - 29
  • [9] ASYMPTOTIC-BEHAVIOR OF STRONGLY MONOTONE TIME-PERIODIC DYNAMIC PROCESSES WITH SYMMETRY
    TAKAC, P
    [J]. JOURNAL OF DIFFERENTIAL EQUATIONS, 1992, 100 (02) : 355 - 378
  • [10] ASYMPTOTIC-BEHAVIOR OF MULTIPLICATIVE FUNCTIONS
    PARSON, A
    TULL, J
    [J]. JOURNAL OF NUMBER THEORY, 1978, 10 (04) : 395 - 420